DOI 10.1001/archderm.1981.01650010056027
Sézary syndrome after successful treatment of Hodgkin's disease.
Аннотация
A patient had a cutaneous T-cell lymphoma, appearing clinically as Sézary syndrome, that developed two years after successful treatment of Hodgkin's disease with combined radiotherapy and chemotherapy. Clinical, histologic, and electron microscopic observations were made during the course of the Sézary syndrome. The malignant cells in the cell infiltrates and in the peripheral blood were characterized as T cells. There is a possible relationship of the cutaneous T-cell lymphoma to impaired immune surveillance in this patient and to the potential carcinogenicity of combined radiotherapy and chemotherapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.